# SDR AALA202209065104

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737
- Aircraft serial: 31280
- Aircraft time: 1,320 hours, 5,559 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 355992255
- Condition: False Indication
- Location: Zone 500 - Lh Wi
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING TO BODY OVERHEAT LIGHT ON DESCENT INTO DCA. EMERGENCY DECLARED; FLIGHT LANDED SAFELY. REPLACED DETECTORS M268 (AALA202209065104), M1761 (AALA202209067061), AND M1762 (AALA202209064772) PER AMM 26-18-02. ACCOMPLISHED SATISFACTORY BITE TEST OF OVERHEAT DETECTION CONTROL MODULE PER AMM 26-18-00.
